Multi-valued contraction mappings in complete metric spaces
Rendiconti del Seminario Matematico della Università di Padova, Tome 53 (1975) , pp. 15-19.
@article{RSMUP_1975__53__15_0,
     author = {Iseki, Kiyoshi},
     title = {Multi-valued contraction mappings in complete metric spaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {15--19},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {53},
     year = {1975},
     zbl = {0328.54030},
     mrnumber = {410715},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1975__53__15_0/}
}
Iseki, Kiyoshi. Multi-valued contraction mappings in complete metric spaces. Rendiconti del Seminario Matematico della Università di Padova, Tome 53 (1975) , pp. 15-19. http://archive.numdam.org/item/RSMUP_1975__53__15_0/

[1] K. Kuratowski, Topology, 1, PWN, Warszawa (1966). | MR 217750 | Zbl 0158.40802

[2] S. Reich, Fixed points of contractive functions, Boll. Un. Mat. Ital., (4) 5 (1972), pp. 26-42. | MR 309095 | Zbl 0249.54026

[3] I.A. Rus, Teoria punctului fix II, Univ. « Babes-Bolyai », Cluj (1973).